# SDR SWAA2013071718313

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 33,630 hours, 22,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY EMERGENCY EXIT SIGN FELL OFF.  INSTALLED SIGN IAW MM.
